# SDR UPS202874

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Pie Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND A CRACK IN THE END ENCLOSURE RIB CHANNEL, OUT BOARD END OF RIGHT PIE SECTION.  MAINTENANCE REMOVED THE CRACKED CHORD, FABRICATED PER SRM 51-30-2 AND FINAL INSTALLATION IAW SRM 51-30-5.
